MAUDE Adverse Event Report: ATRIUM MEDICAL CORPORATION C-QUR MESH; MESH, SURGICAL, POLYMERIC

ATRIUM MEDICAL CORPORATION C-QUR MESH; MESH, SURGICAL, POLYMERIC
Model Number 31531
Health Effect - Clinical Codes Abscess (1690); Adhesion(s) (1695); Low Blood Pressure/ Hypotension (1914); Unspecified Infection (1930); Inflammation (1932); Ischemia (1942); Discharge (2225); Hernia (2240); Injury (2348); Obstruction/Occlusion (2422); Blood Loss (2597); Fibrosis (3167); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation: based on the review of the device history and sterilization records and product complaint details atrium can find no fault with the product.This lot of mesh passed all quality and performance requirements.This report is based upon allegations made in a lawsuit in which atrium medical is named as a defendant.This report shall not be considered as an admission by atrium medical that the product described in the lawsuit claim and described herein is or was defective, or that it had any causal relationship to any injuries allegedly suffered by the plaintiff.
 
Event or Problem Description
This event is deemed reportable based on the allegations in a lawsuit which, while unsubstantiated, suggest that a reportable event may have occurred during use of atrium medical's mesh product.Plaintiff allegedly experienced ventral hernia, incisional hernia, recurrence, incarceration, component separation, small bowel obstruction, ischemic bowel, inflammation, infection, abscess, purulent drainage, fibrosis, adhesions, unincorporated mesh, hemodynamic instability, hypotension, blood loss and acute kidney injury.Since this is a legal matter, the case has been turned over to legal counsel and further information obtained through investigation or discovery may fall under attorney/client privilege.However, atrium will supplement this report as appropriate if additional information comes to its attention.

Brand Name
C-QUR MESH
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH 03054
MDR Report Key8489660
Report Number3011175548-2019-00364
Device Sequence Number1784097
Product Code FTL
UDI-Device Identifier00650862315363
UDI-Public00650862315363
Combination Product (Y/N)N
Initial Reporter StateIL
PMA/510(K) Number
K050311
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2018
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2014
Device Model Number31531
Device Catalogue Number31531
Device Lot Number10741220
Was Device Available for Evaluation? No
Device Age YR
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2019
Initial Report FDA Received Date04/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient Weight78